# SDR R61A201711280892

- Difficulty date: November 17, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N401HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE AND WATER ACCESS DOOR INTERNAL SIDE HAS CORROSION NEAR ATTACHMENT AREA, REMOVED AND REPLACED HINGE AND BONDING STRAP REF SRM 51-41-02, AND 51-43-04, AND AMM 20-10-01.
